# SDR AALA201908149003

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 55,207 hours, 28,553 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Cable
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS SLIDE GIRT BAR FORWARD CABIN SERVICE ENTRANCE HAS A WIRE ATTACHED IMPROPERLY FROM THE GIRT BAR TO UNDER THE LOWER RIGHT PORTION OF THE SLIDE HOUSING.  MAINTENANCE REPOSTIONED THE MANUAL SLIDE PULL DEPLOYMENT CABLE UNDER SLIDE BUSTLE AND SECURED TO HOOK AND LOOP IAW AMM 25-62-00. NO DEFECTS NOTED.
